# SDR REXA2016021700250

- Difficulty date: February 17, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 19,413 hours, 12,385 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTENNA CUT OUT BETWEEN FS 295.00 & 310.00 AT STRINGER 27 IS CORRODED WITH FILAFORM CORROSION.  CONTINUATION CARD 81517711 OP 164.  R & R ANTENNA DOUBLER BETWEEN FS 295.00 & 310.00 AT STRINGER 27, PN SH 670-32364-7.  REFERENCE M WC 81517711 OP 110 & 164 FOR DETAIL OF WORK PERFORMED.
